Aliviador de dolor de aleve & Reductor de fiebre Naproxen Sodium Caplets, Cuerpo y Artritis Dolor de dolor, Medicina para adultos y niños Edades 12 y Arriba, 60 Pouches individuales
Stock Expiry Date: 11-11-2027
Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- En el Go: Toma el poder de Aleve contigo, donde vayas
- Up to 12-Hours of Uninterrupted Pain Relief: Aleve Pain Reliever & Fever Reducer Gelcaps provide long-lasting pain relief of muscle pain, arthritis & joint pain, backache, toothache, menstrual cramps, and headache
- Reductor de fiebre: Reducir temporalmente la fiebre para adultos y niños mayores de 12 años
- Alivio de dolor focalizado: Alivia el dolor menor de artritis, dolores musculares, dolor de espalda, dolor de cabeza y el resfriado común
- Alivio eficaz del dolor: En un estudio, probado como eficaz y duradero que un alivio del dolor Rx común. Pregúntele a un médico si Aleve tiene razón para usted
| Ingredientes | Hypromellose, Talc, magnesio stearate, Povidone, celulosa microcristalina, Polyethylene Glycol, Dióxido de titanio., Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* FD&, C blue #2 lake |
| Usos específicos para el producto | Dolor, Dolor, ches musculosos, Alivia temporalmente los dolores menores y dolores debido a: dolor menor de la artritis, menstrual cramps & toothaches |
| Audiencia dirigida | Unisex-Adults, Unisex-Kids |
| Marca | Aleve |
| Cuenta de unidad | Cuenta 60 |
| Formulario de artículo | Individual Pouches with Caplet |
| Beneficios del producto | Alivio del dolor |
| Número de artículos | 1 |
| Formulario de dosificación | Cuadros |
| Fabricantes | Nosotros/BAYR7 |
| Dimensiones del elemento L x W x H | 5.13 X 3.31 X 5.88 pulgadas |
| Tipo de producto | Naproxen Sodium |
| Ingredientes activos | Naproxen Sodium 220 Mg (naproxen 200 Mg) (nsaid)* |
| UPC | 025866593763 |
| Número de identificación del comercio mundial | 00025866593763 |
| Nombre del tipo del paquete | Dispenser with individual sachets |
| Tipo de producto | Medicamento |
| Marca | Aleve |
| Nombre de la marca | Aleve |
| Rango de edad Descripción | Adulto |
| Tipo de contenedor | Botella |
| Número de modelo | 025866593763 |
| Tema Dimensiones | 5.13 x 3.31 x 5.88 inches |
| Características adicionales | Long-Lasting |
| Parte del cuerpo de uso objetivo | Cuerpo |
-
Obtén un 5% de descuento al comprar 4 o más artículos
-
Obtén un 5% de descuento en tu próxima compra.
-
Los pedidos se procesan y envían desde Brooklyn, EE. UU.
-
Disfrutá de envío gratis en pedidos superiores a AR$ 290,000.
3–6 días (Nacional).
Garantía de Devolución de 30 Días
Compras respaldadas por confianza con soporte de devolución de 30 días.
SKU |
BRSW2ZD5BUPQK3AU |
Categoría |
Salud , Medicación sobre el helicóptero , Relieves de dolor , Non-Aspirin , Naproxen Sodium |
Barcode |
025866593763 |
Tags |
From Aleve Pain Reliever & Fever Reducer Caplets are made with naproxen sodium to help you manage pain all day with just one pain relief pill. Each naproxen sodium 220 mg caplet has the strength to provide uninterrupted pain relief for up to 12 hours. Aleve temporarily relieves minor aches and pains due to minor arthritis, muscular aches, backache, menstrual cramps, headache, toothache, and the common cold. This pain medication comes in convenient on-the-go pouches for effective pain relief anywhere you need it. Also temporarily reduces fever in adults and children 12 and up. Pain happens. Aleve it. Use as directed for minor aches and pains. *Among OTC Pain Reliever brands** **IQVIA, Arthritic Pain Relief Products, 12 months ending Q4 2022 †Based on clinical study vs. Hydrocodone + Acetaminophen during the first 4 hours after initial dosing
Important information
Ingredients
Naproxen sodium 220 mg (naproxen 200 mg) (NSAID)* FD&;C blue #2 lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, povidone, talc, titanium dioxide.
Directions
Do not take more than directed. The smallest effective dose should be used. Drink a full glass of water with each dose. Adults and children 12 years and older: take 1 caplet every 8 to 12 hours while symptoms last, for the first dose you may take 2 caplets within the first hour, do not exceed 2 caplets in any 8- to 12-hour period, do not exceed 3 caplets in a 24-hour period. Children under 12 years, ask a doctor.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
5.13 x 3.31 x 5.88 inches; 3.53 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Descargo de responsabilidad
Los suplementos dietéticos no son medicamentos. Los productos vendidos en este sitio web no están destinados a diagnosticar, tratar, curar o prevenir ninguna enfermedad. Si tiene una condición médica, siempre consulte a un profesional de la salud calificado antes de usar. Los resultados individuales pueden variar. Al realizar un pedido, usted acepta cumplir con las regulaciones de importación de su país. Cubrimos los derechos e impuestos aplicables donde se indique.









